Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 7, Issue 3, Pages 411-422
http://dx.doi.org/10.1155/S104895339400033X

A further study of an approximation for last-exit and first-passage probabilities of a random walk

1Australian National University, School of Mathematical Sciences, Centre for Mathematics and its Applications, A.C.T., 0200, Australia
2GTE Laboratories Incorporated, 40 Sylvan Road, Waltham 02254, MA, USA

Received 1 April 1994; Revised 1 July 1994

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. J. Daley and L. D. Servi, “A further study of an approximation for last-exit and first-passage probabilities of a random walk,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 3, pp. 411-422, 1994. https://doi.org/10.1155/S104895339400033X.